Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Limit groups for relatively hyperbolic groups, II: Makanin-Razborov diagrams

Daniel Groves

Geometry & Topology 9 (2005) 2319–2358
Bibliography
1 E Alibegović, A combination theorem for relatively hyperbolic groups, Bull. London Math. Soc. 37 (2005) 459 MR2131400
2 E Alibegović, Makanin–Razborov diagrams for limit groups, Geom. Topol. 11 (2007) 643 MR2302499
3 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
4 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
5 M Bestvina, M Feighn, Notes on Sela's work: limit groups and Makanin–Razborov diagrams, prepring
6 M Bestvina, Questions in geometric group theory
7 B Bowditch, Relatively hyperbolic groups, preprint
8 F Dahmani, Classifying spaces and boundaries for relatively hyperbolic groups, Proc. London Math. Soc. $(3)$ 86 (2003) 666 MR1974394
9 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
10 F Dahmani, Accidental parabolics and relatively hyperbolic groups, Israel J. Math. 153 (2006) 93 MR2254639
11 F Dahmani, On equations in relatively hyperbolic groups, preprint
12 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
13 C Druţu, M Sapir, Relatively hyperbolic groups with rapid decay property, Int. Math. Res. Not. (2005) 1181 MR2147058
14 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
15 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
16 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
17 D Groves, Limits of (certain) CAT(0) groups I: Compactification, Algebr. Geom. Topol. 5 (2005) 1325 MR2171812
18 D Groves, Limits of certain CAT(0) groups II: The Hopf property and the shortening argument arXiv:math.GR/0408080
19 D Groves, Limit groups for relatively hyperbolic groups I: The basic tools arXiv:math.GR/0412492
20 V S Guba, Equivalence of infinite systems of equations in free groups and semigroups to finite subsystems, Mat. Zametki 40 (1986) 321, 428 MR869922
21 G C Hruska, Nonpositively curved spaces with isolated flats, PhD thesis, Cornell University (2002)
22 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group I: Irreducibility of quadratic equations and Nullstellensatz, J. Algebra 200 (1998) 472 MR1610660
23 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group II: Systems in triangular quasi-quadratic form and description of residually free groups, J. Algebra 200 (1998) 517 MR1610664
24 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc. 179 (2006) MR2182268
25 E Rips, Subgroups of small cancellation groups, Bull. London Math. Soc. 14 (1982) 45 MR642423
26 E Rips, Z Sela, Structure and rigidity in hyperbolic groups I, Geom. Funct. Anal. 4 (1994) 337 MR1274119
27 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. $(2)$ 146 (1997) 53 MR1469317
28 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
29 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
30 Z Sela, Endomorphisms of hyperbolic groups I: The Hopf property, Topology 38 (1999) 301 MR1660337
31 Z Sela, Diophantine geometry over groups I: Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
32 Z Sela, Diophantine geometry over groups VII: The elementary theory of a hyperbolic group, preprint
33 Z Sela, Diophantine geometry over groups: a list of research problems
34 J P Serre, Trees, Springer (1980) MR607504
35 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323